MAUDE Adverse Event Report: VOLCARICA S.R.L. VERRATA PLUS PRESSURE GUIDE WIRE 185CM; WIRE, GUIDE, CATHETER

VOLCARICA S.R.L. VERRATA PLUS PRESSURE GUIDE WIRE 185CM; WIRE, GUIDE, CATHETER
Model Number 10185P
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ifr wire initially tracing but then tracing disappeared and didn't come back.Wire was disconnected and reconnected with no improvement.New wire used with no difficulty.

Brand Name
VERRATA PLUS PRESSURE GUIDE WIRE 185CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCARICA S.R.L.
9965 federal dr.
colorado springs CO 80920
MDR Report Key9653087
Report Number9653087
Device Sequence Number16749762
Product Code DQX
UDI-Device Identifier00845225002879
UDI-Public(01)00845225002879
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/19/2019
Report Date (Section F) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10185P
Device Catalogue Number10185P
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer01/31/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight59
Date Report Sent to FDA12/19/2019